Journal of Optimization Theory and Applications

, Volume 153, Issue 2, pp 298–305

Global Optimal Solutions of Noncyclic Mappings in Metric Spaces

Authors

  • A. Abkar
    • Mathematics DepartmentImam Khomeini International University
    • Mathematics DepartmentImam Khomeini International University
Article

DOI: 10.1007/s10957-011-9966-4

Cite this article as:
Abkar, A. & Gabeleh, M. J Optim Theory Appl (2012) 153: 298. doi:10.1007/s10957-011-9966-4

Abstract

We study some minimization problems for noncyclic mappings in metric spaces. We then apply the solution to obtain some results in the theory of analytic functions.

Keywords

Noncyclic mappingContraction mappingNonexpansive mappingFixed point

Copyright information

© Springer Science+Business Media, LLC 2011